# SDR UALA2011120806747

- Difficulty date: December 7, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 48,664 hours, 19,654 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Door
- Condition: Out Of Adjust
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 PANEL OPEN AND MASK NOT DEPLOYED AT SEAT 7E.  O2 DOOR WILL NOT STAY SHUT, TAPED CLOSED.   ADJUSTED AND SECURED PANEL AND TESTED OPERATION OF DOOR PER MM.
